# SDR DALA2015121107558

- Difficulty date: December 5, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 49,458 hours, 26,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pilot Valve
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK DUE TO UNABLE TO MAINTAIN CABIN PRESSURIZATION.  CLIMBING OUT TO FL240 THE CABIN AMBER FLOW LIGHT ILLUMINATED.   THE CREW WAS UNABLE TO MAINTAIN CABIN ALTITUDE PRESSURE AND THE CABIN WAS CLIMBING AT APPROXIMATELY 550 FPM THROUGH 6500 FT.  THERE WAS NO CHANGE USING MANUAL PRESSURIZATION, AND THE CABIN OUTFLOW VALVE WAS FULLY CLOSED.  DURING DESCENT THE CABIN HELD PRESSURIZATION WITH THE THROTTLES RETARDED, BUT BEGAN TO CLIMB WHEN POWER WAS INCREASED.  TROUBLSHOT IAW FIM.  PERFORMED OPS TEST OF THE SINGLE AIR CONDITIONING PACK SYSTEM.  PRESSURIZED ACFT ON RT PACK ONLY AND PERFORMED LEAK CHECK ON PNEUMATIC DUCTS.  R & R RT HIGH STAGE PILOT VALVE IAW AMM.  R & R RIGHT PACK FLOW CONTROL VALVE IAW AMM.  OPS AND LEAK CHECKS OK.
